Post

7 Weeks On Lexapro and Seroquel

I have been taking Lexapro and Seroquel since March 11. Last Sunday I started to take wellbutrin Beside those drugs I take klonopin only when necessary (last resort) and I can't deny that I feel better than two months ago.

Nonetheless there is something that is not quiet right yet. I feel hyperactive I can't sit still for long periods and  I have a lot of thoughts in my mind. I am just almost as before the depression  I may look  like my hyperactive normal self.  

Inside I still feel depressed I don't want to work, I isolate myself, I don't want to talk as much as before, I am apathetic, sometimes I briefly think about suicide,I  have also in the last week herd voices and seeing fleeting things.

If I don't take the seroquel I can't sleep, I can't concentrate, the anxiety is still there as well my shortness of breath. I feel like depressed and hyper at the same time.  That is how I can describe how I am feeling right now.

Is it normal to feel like that after several weeks on those medications?

jc2009 jc2009 41-45, M 3 Responses Apr 3, 2009

Your Response

Cancel

Thanks for your comments. I am seeing my psychiatrist today and I am going to tell him about it.

Hi. I agree with ohioscott suggestions. I would also recommend talking to your doctor. When I first started taking the stuff in 2000 I wasn't sure how i was supposed to feel. I tried seroquel too but I was so tired on it even a low low dosage. <br />
with things like anti depressants I had more patience, I wasn't as angry but that's just me.

Hey Baker - I don't have any experience with the meds you are taking so I can't really answer specifically. Having said that I suggest you kind of keep a diary of when you're taking your meds and how you are feeling. After a week or two maybe you can see a pattern. Plus when you talk to your doctor you can say more than "I feel too anxious during the day", you'll be able to say "I take the xxxx at 9am and at 1pm i feel like this"... Just a suggestion. Hope it helps.